# SDR 98ZZZX4007

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AC
- Make and model: Gulstm 680FL
- Aircraft serial: 1603115
- Engine: Lyc IGSO540B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SL10456597Z
- Condition: Failed
- Location: Lt Engine
- Part time: 39 hours
- Stage of operation: CR
- Nature of condition: R, J, K
- Precautionary procedure: O

## Discrepancy

BIL - PILOT REPORTED A LOSS OF MANIFOLD PRESSURE ON THE LT ENGINE IN CRUISE AND OIL LEAKING FROM LT ENGINE AFTER SHUT DOWN IN BILLINGS.  AIRCRAFT LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED.  LEFT ENGINE, NR 2 CYLINDER EXHAUST VALVE FAILED, DAMAGE CAUSED TO CYLINDER, PISTON AND CYLINDER SUBASSEMBLIES.  ALL DAMAGED COMPONENTS WILL BE REPLACED WITH SERVICEABLE COMPONENTS AND OPERATIONALLY CHECKED.
